Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

No periods, stopped nustrate injection. Taken ovrals, still no periods. Treatment?

im 23 years old and ive been on nustrate injection for four years but i stopped early this year in february. my problem its een months since i stopped the injection but im still not getting my periods. i went to the doctor two months back and he give ovrals but still i havent seen my this normal or what can i do to get my periods back?
Asked On : Mon, 22 Oct 2012
Answers:  0 Views:  449 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor